# SDR ERAA96239

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tube
- Part number: 212061107011
- Condition: Mis Mfg
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW TUBE .  FITTING AND ROD END HAVE INCORRECT  FIT.  WALL THICKNESS TOO GREAT.
